A simplified model of tax collection from enterprises in the presence of legal and shadow capital. (English. Russian original) Zbl 1326.91019

Comput. Math. Model. 24, No. 3, 378-403 (2013); translation from Nelineĭn. Din. Upr. 7, 287-310 (2010).
Summary: In this article, we develop and analyze a simplified mathematical model of financial interaction between the state and the enterprise on tax issues. In the first part, we apply heuristic considerations to construct a simplified model that describes the dynamics of tax collection from an enterprise whose capital consists of both legal and shadow components. In the second part, we investigate this model in a game-theoretical framework.


91B64 Macroeconomic theory (monetary models, models of taxation)
91B50 General equilibrium theory
49J15 Existence theories for optimal control problems involving ordinary differential equations
49N70 Differential games and control
49N90 Applications of optimal control and differential games
Full Text: DOI


[1] S. A. Ashmanov, Introduction to Mathematical Economics [in Russian], Nauka, Moscow (1984). · Zbl 0569.90001
[2] H. Moulin, Game Theory with Applications from Mathematical Economics [Russian translation], Mir, Moscow (1985). · Zbl 0669.90095
[3] Yu. B. Germeier, Non-Antagonistic Games [in Russian], Nauka, Moscow (1976).
[4] H. Von Stackelberg, The Theory of Market Economy, Oxford University Press (1952).
[5] L. S. Pontryagin, V. G. Boltyanskii, R. V. Gamkrelidze, and E. F. Mishchenko, Mathematical Theory of Optimal Processes [in Russian], GIFML, Moscow (1961).
[6] E. B. Lee and L. Markus, Foundations of Optimal Control Theory [Russian translation], Nauka, Moscow (1972). · Zbl 0247.49001
[7] Ph. Hartman, Ordinary Differential Equations [Russian translation], Mir, Moscow (1970).
[8] V. M. Matrosov, L. Yu. Anapol’skii, and S. N. Vasil’ev, Comparison Methods in Mathematical System Theory [in Russian], Nauka, Novosibirsk (1980).
[9] T. Basar and G. J. Olsder, Dynamic Noncooperative Game Theory, Academic Press, London-NewYork (1982). · Zbl 0479.90085
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.